Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner-Shirshov bases for free inverse semigroups
Author(s) Leonid A. Bokut, Yuqun Chen, Xiangui Zhao
TypeArticle in Journal
LanguageEnglish
JournalInternational Journal of Algebra and Computation
Volume19
Number02
Pages129--143
PublisherWorld Scientific
Year2009
Edition0
Translation No
Refereed No
Webmaster